Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: What can we do to help? JerryPharmStudent

Posted by Sebastian on April 9, 2007, at 12:50:07

In reply to Re: What can we do to help? UgottaHaveHope, posted by JerryPharmStudent on April 9, 2007, at 7:48:32

Try less or none of the weight gain med, at least for a while. You will lose a lot of weight, won't need food for a while, and concentrat on your thoughts. At least the rent is paid!

My parents didn't understand either. But while I was living with them I occasionaly went off all meds for a few months and felt better at the end, and went back on meds and functioned normaly.

What is the deamoned med? And is it a high dose?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sebastian thread:748283
URL: http://www.dr-bob.org/babble/20070407/msgs/748442.html